# SDR SWIA201541702

- Difficulty date: December 24, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 30,557 hours, 17,882 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON TAKEOFF.  R & R THE MLG CONTROL HANDLE AND LANDING GEAR SELECTOR VALVE, OPS CHECKED GOOD IAW AMM.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION IAW AMM.  OPS CHECK GOOD.
